# SDR AALA201711269010

- Difficulty date: November 24, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 54,354 hours, 22,157 cycles
- System (JASC): 2540 · Lavatories
- Part: Latch
- Part number: 411N32225
- Condition: Broken
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  DURING DESCENT, THE FORWARD LAVATORY SMOKE ALARM ALERTED WITH NO SIGN OF ACTUAL SMOKE.  SMOKE ALARM ACCESS PANEL LATCH IS BROKEN.  REMOVED AND REPLACED LAVATORY A SMOKE ALARM PANEL LATCH PER AMM 25-41-49.  OPERATIONAL CHECK GOOD.
